Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Arioli, Gianni; Gazzola, Filippo
Weak solutions of quasilinear elliptic PDE's at resonance. Annales de la Faculté des sciences de Toulouse : Mathématiques, Sér. 6, 6 no. 4 (1997), p. 573-589
Texte intégral djvu | pdf | Analyses MR 1624294 | Zbl 0920.35050 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=AFST_1997_6_6_4_573_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Arcoya (D.) and Boccardo (L.). — Critical points for multiple integrals of the calculus of variations, Arch. Rat. Mech. Anal. 134 (1996), pp. 249-274.  MR 1412429 |  Zbl 0884.58023
[2] Brezis (H.) and Browder (F.E.) . — Sur une propriété des espaces de Sobolev, C. R. Acad. Sc., Paris, 287 (1978), pp. A113-A115.  MR 511925 |  Zbl 0381.46019
[3] Canino (A.) . - Multiplicity of solutions for quasilinear elliptic equations, Top. Meth. Nonlin. Anal. 6 (1995), pp. 357-370.  MR 1399545 |  Zbl 0863.35038
[4] Canino (A.) and Degiovanni (M.) .- Nonsmooth critical point theory and quasilinear elliptic equations, Topological Methods in Differential Equations and Inclusions, Montreal 1994, NATO ASI Series, pp. 1-50.  MR 1368669 |  Zbl 0851.35038
[5] Cerami (G.) .- Un criterio di esistenza per i punti critici su varietà illimitate, Rend. Ist. Sci. Lombardo 112 (1978), pp. 332-336.  Zbl 0436.58006
[6] Corvellec (J.N.) .- Morse theory for continuous functionals, to appear in J. Math. Anal. Appl. 196 (1995), pp. 1050-1072.  MR 1365240 |  Zbl 0853.58028
[7] Corvellec (J.N.) and Degiovanni (M.) .- Nontrivial solutions of quasilinear equations via nonsmooth Morse theory, J. Diff. Eq. 136 (1997), pp. 268-293.  MR 1448826 |  Zbl 01025921
[8] Corvellec (J.N.), Degiovanni (M.) and Marzocchi (M.) .— Deformation properties for continuous functionals and critical point theory, Top. Meth. Nonlin. Anal. 1 (1993), pp. 151-171.  MR 1215263 |  Zbl 0789.58021
[9] Degiovanni (M.) and Marzocchi (M.) .— A critical point theory for nonsmooth functionals, Ann. Mat. Pura Appl. IV, CLXVII (1994), pp. 73-100.  MR 1313551 |  Zbl 0828.58006
[10] Katriel (G.) .- Mountain pass theorems and global homeomorphism theorems, Ann. Inst. H.-Poincaré, A.N.L. 11 (1994), pp. 189-209.
Numdam |  MR 1267366 |  Zbl 0834.58007
[11] Ladyzhenskaya (O.A.) and URAL'TSEVA (N.N.) .- Linear and quasilinear elliptic equations, Academic Press, New York, 1968.  MR 244627 |  Zbl 0164.13002
[12] Rabinowitz (P.H.) .- Minimax methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Series Math. 65, Amer. Math. Soc., Providence, R.I., 1986.  MR 845785 |  Zbl 0609.58002
[13] Struwe (M.) . — Multiple solutions of differential equations without the Palais-Smale condition, Math. Ann. 261 (1982), pp. 399-412.  MR 679798 |  Zbl 0506.35034
[14] Struwe (M.) .- Quasilinear elliptic eigenvalue problems, Comment. Math. Helvetici 58 (1983), pp. 509-527.  MR 727715 |  Zbl 0531.35035
[15] Szulkin (A.) .- Minimax principles for lower semicontinuous functions and applications to nonlinear boundary value problems, Ann. Inst. H.-Poincaré, A.N.L. 3 (1986), pp. 77-109.
Numdam |  MR 837231 |  Zbl 0612.58011
Copyright Cellule MathDoc 2014 | Crédit | Plan du site